# SDR DALA2025080405810

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 28,093 hours, 10,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WEB STA986-1006 RT HAS CORROSION. C/W ALL STEPS OF PRI 627972-14 REV 0, AWAITING FINAL ERA, RECEIVED FINAL ERA 627972-14 REV ORI, ALL STEPS MATCHED PRI 627972 REV 0. JOB COMPLETE.
